Banach spaces not containing$l$_{1}

Jorge Mujica Instituto de Matemática, Estatística e Computação Científica, Universidade Estadual de Campinas

TBD mathscidoc:1701.333009

Arkiv for Matematik, 41, (2), 363-374, 2002.6
We show that if$E$is a complex Banach space which contains no subspace isomorphic to$l$_{1}, then each infinite dimensional subspace of$E′$contains a normalized sequence which converges to zero for the weak star topology.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 800 downloads ] [ 0 comments ]
  title={Banach spaces not containing$l$_{1}},
  author={Jorge Mujica},
  booktitle={Arkiv for Matematik},
Jorge Mujica. Banach spaces not containing$l$_{1}. 2002. Vol. 41. In Arkiv for Matematik. pp.363-374.
Please log in for comment!
Contact us: | Copyright Reserved